MathSciNet Relay Station
MathSciNet bibliographic data
MR2495078 14M27 (14M17)
Losev, Ivan V. Uniqueness property for spherical homogeneous spaces. Duke Math. J. 147 (2009), no. 2, 315–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement